On the uniqueness theory of algebroid functions in some proper domain

Document Type : Research Paper


1 Department of Mathematics‎, ‎School of Science‎, ‎China University of Mining and Technology(Beijing)‎, ‎China

2 Department of General Education‎, ‎Beijing Union‎ ‎University‎, ‎No.97 Bei Si Huan Dong Road‎, ‎Chaoyang‎ ‎District‎, ‎Beijing‎, ‎100101‎, ‎P‎. ‎R‎. ‎China


‎We consider the uniqueness problem of algebroid functions‎ ‎on an angular domain‎. ‎Several theorems are established to extend the uniqueness theory of meromorphic functions to algebroid functions‎.


Main Subjects

Volume 41, Issue 6 - Serial Number 6
December 2015
Pages 1315-1326
  • Receive Date: 05 August 2013
  • Revise Date: 06 May 2014
  • Accept Date: 06 May 2014
  • First Publish Date: 01 December 2015